Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 269, NWS Indianapolis, IN

August 3, 2011Carroll County, Clinton County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 3, 2011, 1:28 AM EDT for Carroll County, Clinton County, Tippecanoe County, Indiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 1:28 AM EDT (05:28 UTC)
Expired
Aug 3, 2011, 2:30 AM EDT
In force
62 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3189 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WUUS53 KIND 030528
SVRIND
INC015-023-157-030630-
/O.NEW.KIND.SV.W.0269.110803T0528Z-110803T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
128 AM EDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  CLINTON COUNTY IN CENTRAL INDIANA...
  TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 230 AM EDT

* AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WOLCOTT...OR 11 MILES WEST
  OF MONTICELLO...AND MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  YEOMAN AROUND 140 AM EDT...
  BATTLE GROUND...DELPHI...WEST LAFAYETTE AND PURDUE UNIVERSITY
  AROUND 145 AM EDT...
  LAFAYETTE AND SHADELAND AROUND 150 AM EDT...
  DAYTON AND FLORA AROUND 155 AM EDT...
  ROSSVILLE AROUND 200 AM EDT...
  MULBERRY AROUND 205 AM EDT...
  CLARKS HILL AROUND 210 AM EDT...
  FRANKFORT AND COLFAX AROUND 215 AM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 151 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
      4022 8670 4022 8691 4056 8710 4057 8707
      4057 8678 4066 8678 4067 8676 4070 8676
      4074 8668
TIME...MOT...LOC 0528Z 318DEG 39KT 4069 8694
WIND...HAIL 60MPH <.75IN

$$

PUMA
3 follow-up statements
977 
WWUS53 KIND 030544
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 AM EDT WED AUG 3 2011

INC015-023-157-030630-
/O.CON.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CARROLL-CLINTON-TIPPECANOE-
144 AM EDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
CARROLL AND TIPPECANOE COUNTIES UNTIL 230 AM EDT...

AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF DELPHI...OR 11 MILES
NORTHEAST OF LAFAYETTE...MOVING SOUTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSSVILLE AND MULBERRY AROUND 150 AM EDT...
  CLARKS HILL AROUND 155 AM EDT...
  FRANKFORT AND COLFAX AROUND 200 AM EDT...
  MICHIGANTOWN AROUND 205 AM EDT...
  KIRKLIN AROUND 215 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
      4022 8670 4022 8691 4056 8710 4057 8707
      4057 8678 4066 8678 4067 8676 4070 8676
      4074 8668
TIME...MOT...LOC 0544Z 317DEG 46KT 4048 8667
WIND...HAIL 60MPH <.75IN

$$

PUMA
252 
WWUS53 KIND 030615
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
215 AM EDT WED AUG 3 2011

INC015-157-030625-
/O.CAN.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CARROLL-TIPPECANOE-
215 AM EDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL AND TIPPECANOE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
      4024 8670 4043 8667
TIME...MOT...LOC 0615Z 316DEG 40KT 4024 8638

$$

INC023-030630-
/O.CON.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CLINTON-
215 AM EDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 230 AM EDT...

AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES EAST OF FRANKFORT...MOVING
SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KIRKLIN AROUND 220 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
      4024 8670 4043 8667
TIME...MOT...LOC 0615Z 316DEG 40KT 4024 8638
WIND...HAIL 60MPH <.75IN

$$

PUMA
127 
WWUS53 KIND 030628
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 AM EDT WED AUG 3 2011

INC023-030638-
/O.EXP.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CLINTON-
228 AM EDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY WILL EXPIRE AT
230 AM EDT/130 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
      4024 8670 4043 8667
TIME...MOT...LOC 0628Z 306DEG 25KT 4016 8627

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:15 AM EDT, 13 minutes earlier.

Area forecast discussion, Aug 3, 1:15 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 AM EDT WED AUG 3 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...LOW PRESSURE SLIDING SOUTHEAST FROM CANADA INTO THE
GREAT LAKES WILL PULL A COLD FRONT THROUGH CENTRAL INDIANA OVERNIGHT
AND INTO TOMORROW. THIS WILL BRING CHANCES FOR THUNDERSTORMS WITH
IT. AFTER THE COLD FRONTAL PASSAGE HIGH PRESSURE WILL BUILD BACK IN
AND TEMPERATURES WILL COOL A LITTLE COMPARED TO WHAT THEY HAVE BEEN
LATELY...BUT WILL STILL LIKELY REMAIN IN THE 90S FOR MUCH OF THE
AREA. ANOTHER SYSTEM WILL APPROACH FOR FRIDAY AND AN UNSETTLED
NORTHWEST FLOW PATTERN COULD KICK IN BRINGING DAILY CHANCES FOR
THUNDERSTORMS AND HAVING THE POTENTIAL TO KEEP TEMPERATURES IN THE
UPPER 80S TO LOW 90S INSTEAD OF GETTING EVEN HOTTER.

&&

.NEAR TERM TONIGHT/...

FORECAST FOCUS WILL BE AMOUNT OF THUNDERSTORM ACTIVITY THAT WORKS
SOUTH ACROSS OUR AREA OVERNIGHT AS WEAK COLD FRONT OVER SOUTHERN
WISCONSIN MOVES OUR WAY.  LINE OF THUNDERSTORMS HAVE DEVELOPED OVER
NORTHERN ILLINOIS AND RAPID REFRESH SPREADS THIS RAPIDLY SOUTHEAST
INTO CENTRAL INDIANA IN THE NEXT 3 TO 4 HOUR BEFORE WEAKENING THE
AREA OVERNIGHT.   LAPS AND UPPER AIR SOUNDINGS SHOWS A PRETTY GOOD
CAP ACROSS OUR REGION...SO THIS MAY BE A BIT OVERDONE.   PREFER
SLOWING SOUTHWARD PROGRESSION JUST A LITTLE AND KEEP BEST CHANCES
ACROSS THE NORTHERN HALF OF OUR REGION OVERNIGHT.  THIS GOES PRETTY
WELL WITH CURRENT FORECAST AND WILL ONLY MAKE MINOR ADJUSTMENTS TO
POPS.

DEWPOINTS OVER CENTRAL AND EASTERN SECTIONS WERE IN THE MIDDLE TO
UPPER 60S. WILL LOWER TEMPERATURES A DEGREE OR TWO MOST AREAS AS A
RESULT.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
FORECAST FOCUS IS ON TEMPERATURES. GENERALLY SPEAKING GUIDANCE HAS
BEEN SEVERAL DEGREES TOO COOL RECENTLY AND FOLLOWED THIS TREND.
ALTHOUGH COLD FRONT WILL BE JUST ABOUT THROUGH THE AREA BY WEDNESDAY
MORNING AND COLDER TEMPERATURES WILL ADVECT IN AT 850 MB ON THURSDAY
AND FRIDAY...WITH A GREAT DEAL OF SUNSHINE THOSE DAYS AND DRY SOIL
STILL EXPECT TEMPERATURES TO REACH/EXCEED 90 FOR MOST OF THE AREA.
THIS AMOUNTED TO A DEGREE OR TWO ABOVE GUIDANCE WEDNESDAY AND A FEW
DEGREES ABOVE FOR THURSDAY AND FRIDAY.

ON PRECIPITATION CHANCES...KEPT SOME POPS IN THE SOUTHEAST WEDNESDAY
MORNING AND THE FAR SOUTH WEDNESDAY AFTERNOON AS THE COLD FRONT
SLOWLY MOVES OUT OF SOUTHERN INDIANA. AFTER THAT THE FORECAST IS DRY
THROUGH THURSDAY NIGHT WHEN A SLIGHT CHANCE SNEAKS INTO THE WEST AS
AN UPPER SHORTWAVE APPROACHES THE AREA. A LITTLE DISAGREEMENT
BETWEEN THE MODELS ON FRIDAY AS TO THE LOCATION OF THE SHORTWAVE
FORCING AND THUS WHETHER OR NOT TO INCLUDE PRECIP BUT FOR NOW
MAINTAINED THE GOING CHANCE FOR THUNDERSTORMS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

FOCUS IS ON CHANCES FOR RAIN...MAINLY FOR THIS WEEKEND. A LINGERING
FRONTAL BOUNDARY WILL BE THE FOCUS FOR CHANCES FOR SHOWERS AND
THUNDERSTORMS AS SEVERAL WAVES RIDE ALONG IT. OVERALL THE MODELS ARE
SIMILAR...BUT AS USUAL DIFFER ON DETAILS OF THE SMALLER WAVES. USED
HPC GUIDANCE FOR THIS PERIOD WHICH YIELDS CHANCES FOR RAIN SAT/SUN
AND DRIER WEATHER FOR EARLY NEXT WEEK. NEXT BIG QUESTION IS WILL THE
NINETY WEATHER STICK AROUND? NUDGED UP GUIDANCE A DEGREE OR TWO
BASED ON PAST VERIFICATIOBN WHICH PUTS THE INDY AREA JUST BELOW
90...BUT WOULD NOT BE SURPRISED IF EVEN WARMER TRENDS PREVAIL. TOO
EARLY TO TELL ATTM.

&&

.AVIATION /DISCUSSION FOR THE 030600Z TAFS/...

LARGE CONVECTIVE CLUSTER HAS DEVELOPED OVER NORTHERN ILLINOIS AHEAD
OF COLD FRONT. THIS EVENING/S UPPER AIR INDICATE THERE IS STILL A
RATHER STRONG CAP IN PLACE...SO NOT SURE HOW FAR SOUTHEAST THIS
CLUSTER WILL GET BEFORE DISSIPATING...BUT GIVEN THE CURRENT STRENGTH
OF THE CLUSTER...IT MAY BE AWHILE BEFORE IT FALLS APART. MODELS
INDICATE A DECENT LOW LEVEL JET FOR THIS TIME OF YEAR ACROSS THE
AREA OVERNIGHT...SO CONVECTIVE POTENTIAL MAY BE HIGHER THAN WOULD
NORMALLY BE EXPECTED. APPEARS THE BEST CHANCES FOR CONVECTION
DIRECTLY IMPACTING A TERMINAL OVERNIGHT WILL BE AT KLAF...WITH
LESSER CHANCES FARTHER SOUTH. MODEL DATA SUGGEST CONVECTIVE
POTENTIAL SHOULD TAPER OFF BY 031200Z-031300Z.

COLD FRONT EXPECTED TO PASS ACROSS THE TAF SITES DURING THE MID TO
LATE MORNING HOURS...ALTHOUGH THE WIND SHIFT ASSOCIATED WITH THE
FRONT LOOKS TO BE GRADUAL RATHER THAN SHARP. POTENTIAL EXISTS FOR
SOME MVFR CEILINGS TO DEVELOP IN THE VICINITY OF THE THE FRONTAL
ZONE AS WELL...BUT CONFIDENCE IS LOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
IND...NONE.

&&

SYNOPSIS...CP
NEAR TERM...JH
SHORT TERM...CP
LONG TERM....SMF
AVIATION...JAS
Hazardous weather outlook, Aug 2, 8:34 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT TUE AUG 2 2011

INZ051>057-060>065-067>072-031000-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
834 PM EDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT. THE STRONGEST
STORMS COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE EARLY TOMORROW MORNING. THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS...FREQUENT
LIGHTNING...AND BRIEF DOWNPOURS.

THE HEAT INDEX IS EXPECTED TO BE FROM 95 TO 100 WEDNESDAY
AFTERNOON AND AGAIN FRIDAY AFTERNOON

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS COULD BE SEVERE.
HOWEVER...DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>049-031000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
834 PM EDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EARLY WEDNESDAY
MORNING. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS AND
FREQUENT LIGHTNING.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS COULD BE SEVERE.
HOWEVER...DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND EARLY TOMORROW MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Aug 3, 1:09 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
109 AM EDT WED AUG 3 2011

INZ021-030600-
CARROLL-
109 AM EDT WED AUG 3 2011

...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 200 AM
EDT...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
YEOMAN AROUND 125 AM EDT...
DELPHI AROUND 135 AM EDT...
CAMDEN AROUND 140 AM EDT...
FLORA AROUND 145 AM EDT...
BURLINGTON AROUND 200 AM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4072 8652 4070 8652 4070 8645 4068 8638
      4045 8637 4043 8653 4045 8668 4057 8670
      4057 8678 4074 8676 4074 8661
TIME...MOT...LOC 0510Z 315DEG 29KT 4076 8680

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:09 AM EDTSpecial Weather StatementINDCarroll51 min
Aug 3, 1:52 AM EDTSevere Thunderstorm WarningINDCarroll, Howard, Tipton53 min
Aug 3, 2:13 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton62 min
Aug 3, 4:29 AM EDTSevere Thunderstorm WarningINDHoward, Tipton46 min
Aug 3, 5:12 AM EDTTornado WarningINDHamilton, Madison, Tipton18 min
Aug 3, 5:31 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Madison, Tipton44 min
Aug 3, 7:44 AM EDTSpecial Weather StatementINDDecatur, Jennings46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.